Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/6571
Title: On the equivalence between some kinds of implicit and explicit iterations with applications
Authors: Chang, SS
Kim, JK
Lee, HWJ 
Chan, CK 
Keywords: Reich's convergence theorem
Xu's convergence theorem
Browder's property
Halpern's property
Fixed point
Moudafi's viscosity approximation
Nonexpansive mapping
Suzuki's type strong convergence theorem
Weak contractive mapping
Issue Date: 3-Apr-2012
Publisher: Springer
Source: Fixed point theory and applications, 3 Apr. 2012, v. 2012, 55, p. 1-13 How to cite?
Journal: Fixed point theory and applications 
Abstract: The purpose of this article is to study the equivalence between some kinds of implicit and explicit iterative approximations. As applications, we utilize our results to study the approximation problems arising in nonexpansive semigroup, variational inclusions and equilibrium problem.
URI: http://hdl.handle.net/10397/6571
ISSN: 1687-1820
EISSN: 1687-1812
DOI: 10.1186/1687-1812-2012-55
Rights: © 2012 Chang et al; licensee Springer. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Chang_Implicit_Explicit_Iterations.pdf332.25 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

101
Last Week
2
Last month
Checked on Aug 21, 2017

Download(s)

30
Checked on Aug 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.